# SDR CALA2013083090884

- Difficulty date: August 30, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 59,586 hours, 16,606 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825H
- Part serial: 30879
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEN CONT LT ILLUMINATED IN CRUISE, WENT AWAY.  REAPPEARED ON DESCENT.  OPS NORMAL BUT BROKE DRIVE SAFETY WIRE.  IDG DRIVE WAS NEVER DISCONNECTED, ONLY SAFETY WIRE BROKEN.  ECS PAGE SHOWS " R IDG OIL L EVEL" MAINT STATUS MSG.  COMPLIED WITH MEL.  GEN DISC AND GEN CONT PUSH BUTTON SWITCHES COVERED WITH TAPE PER MEL  **  DL1614 CREATED TO MONITOR  ** REPLACED R ENG IDG PER MM  AND ACCOMPLISHED TEST AND CHECK PER JRH 2-5-1. OPS CK OKAY.
